# SDR DALA2024081208036

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 34,608 hours, 13,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6169784) LIGHTNING STRIKE ON DEPARTURE APPEARED TO HIT THE FORWARD PART OF THE AIRPLANE. FLIGHT ATTENDANT REPORTED LOUD POP AND WEIRD NOISE AT THE 1L DOOR POSITION. NO OTHER ELECTRICAL ANOMALIES ASSOCIATED W/ LIGHTNING STRIKE. FOUND BURNT MARK ON CAPT. AOA VANE. PREFORMED PHASE 2 LIGHTNING STRIKE INSPECTION PER B737 AMM 05-51. NO FURTHER DAMAGE NOTED.
